# SDR BB05089

- Difficulty date: October 10, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX515951
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PHL, MOMENTARY GEAR DISAGREE LIGHT & GEAR DOOR LIGHT.  EICAS STATUS MESSAGE RT HYD SYS MAINT.  DIVERTED TO CLT.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED FIM PROCEDURE 29-11-00/101 FIG 116.  PERFORMED MAIN GEAR EXTENSION AND RETRACTION CHECKS.  NO FAULTS NOTED.  PROGRAMMED RT ENGINE HYD PUMP FOR REPLACEMENT DUE TO PRODUCING PRESSURE AT THE LOWER LIMIT OF SPECIFIED OUTPUT.  PUMP REPLACED 10/12/05.
